# SDR R61A201408050976

- Difficulty date: August 5, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Taxi Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CONNECTOR P1026 ON NLG INSIDE FOUND CORRODED.  MX R & R NLG TAXI LIGHT HARNESS IAW AMM 32-21-01, CMM 32-21-01.
